# SDR MALA090007

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 3,223 hours, 2,498 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOSS BRAKES DURING TAXI, ONLY PARKING BRAKE WORKS.  BRAKES APPEAR TO BE FROZEN.  INSPECTED BRAKES FOUND NO DISCREPANCIES, PERFORMED OPS CK OF PARKING BRAKE AND ALL CHECKS GOOD IAW MM 32-40.  SUSPECT TEMP FLUID LOCK DUE TO TEMP CONDITIONS.
